Alert archive / Arizona / Flash Flood Watches in 2017

Flash Flood Watch 3, NWS Las Vegas, NV

July 18, 2017Mohave County, Arizona; San Bernardino County, California; Clark County, Nevada

NWS Las Vegas, NV issued this flash flood watch at Jul 18, 2017, 3:29 AM MST for Mohave County, Arizona; San Bernardino County, California; Clark County, Nevada. It took effect at Jul 18, 2017, 11:00 AM MST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2017, 3:29 AM MST (10:29 UTC)
In effect from
Jul 18, 2017, 11:00 AM MST
Expired
Jul 19, 2017, 8:00 PM MST
In force
33 hr
Issued by
NWS Las Vegas, NV
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 10.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2017-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2017-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
3130 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

743 
WGUS65 KVEF 181029
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
329 AM PDT Tue Jul 18 2017

.Favorable conditions are expected to develop this afternoon 
and continue through Wednesday for more widespread heavy rain 
producing thunderstorm activity in northwest Arizona and the
Colorado River Valley.

AZZ001>003-036-CAZ527-NVZ021-190000-
/O.NEW.KVEF.FF.A.0003.170718T1800Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-San Bernardino County-
Upper Colorado River Valley-
329 AM PDT Tue Jul 18 2017 /329 AM MST Tue Jul 18 2017/

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS
MORNING THROUGH WEDNESDAY EVENING...

The National Weather Service in Las Vegas has issued a

* Flash Flood Watch for portions of northwest Arizona, southeast 
  California, and southern Nevada, including the following 
  areas, in northwest Arizona, Lake Havasu and Fort Mohave, Lake 
  Mead National Recreation Area, Northwest Deserts, and 
  Northwest Plateau. In southeast California, San Bernardino 
  County-Upper Colorado River Valley. In southern Nevada, Lake 
  Mead National Recreation Area. 

* From 11 AM PDT /11 AM MST/ this morning through Wednesday 
  evening 

* Scattered thunderstorms will develop through Wednesday that 
  will be capable of producing intense rainfall which could lead 
  to rapid onset flash flooding in the watch area. Flooding of 
  normally dry washes, low water crossings and poorly drained 
  intersections are likely.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor weather
forecasts and be prepared to take immediate action should heavy 
rain and flooding occur or a flash flood warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
6 follow-up statements
355 
WGUS65 KVEF 182126
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
226 PM PDT Tue Jul 18 2017

.Favorable conditions will continue through Wednesday for
thunderstorms with heavy rain in northwest Arizona and the 
Colorado River Valley.

AZZ001>003-036-CAZ527-NVZ021-191100-
/O.CON.KVEF.FF.A.0003.000000T0000Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-San Bernardino County-
Upper Colorado River Valley-
226 PM PDT Tue Jul 18 2017 /226 PM MST Tue Jul 18 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  southern Nevada, including the following areas, in northwest 
  Arizona, Lake Havasu and Fort Mohave, Lake Mead National 
  Recreation Area, Northwest Deserts, and Northwest Plateau. In 
  southeast California, San Bernardino County-Upper Colorado 
  River Valley. In southern Nevada, Lake Mead National 
  Recreation Area. 

* Through Wednesday evening

* Scattered thunderstorms will be capable of producing intense
  rainfall which could lead to flash flooding in the watch area. 
  Flooding of normally dry washes, low water crossings, and poorly
  drained intersections is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor the
weather. Be prepared to take immediate action if heavy rain and 
flooding occur or a flash flood warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

Morgan
832 
WGUS65 KVEF 190145
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
645 PM PDT Tue Jul 18 2017

.Favorable conditions will continue through Wednesday for
thunderstorms with heavy rain in northwest Arizona...eastern San
Bernardino County and the Colorado River Valley.

CAZ524-526-NVZ022-191200-
/O.EXB.KVEF.FF.A.0003.000000T0000Z-170719T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Mojave Desert-Cadiz Basin-Southern Clark County-
645 PM PDT Tue Jul 18 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

The National Weather Service in Las Vegas has expanded the

* Flash Flood Watch to include portions of southeast California 
  and southern Nevada, including the following areas, in 
  southeast California, Cadiz Basin and Eastern Mojave Desert. 
  In southern Nevada, Southern Clark County. 

* Until 5 AM PDT Wednesday

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding in the watch area. 
  Flooding of normally dry washes, low water crossings, and 
  poorly drained intersections is likely. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor the
weather. Be prepared to take immediate action if heavy rain and
flooding occur or a flash flood warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

AZZ001>003-036-CAZ527-NVZ021-191200-
/O.CON.KVEF.FF.A.0003.000000T0000Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-San Bernardino County-
Upper Colorado River Valley-
645 PM PDT Tue Jul 18 2017 /645 PM MST Tue Jul 18 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  southern Nevada, including the following areas, in northwest 
  Arizona, Lake Havasu and Fort Mohave, Lake Mead National 
  Recreation Area, Northwest Deserts, and Northwest Plateau. In 
  southeast California, San Bernardino County-Upper Colorado 
  River Valley. In southern Nevada, Lake Mead National 
  Recreation Area. 

* Through Wednesday evening

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding in the watch area. 
  Flooding of normally dry washes, low water crossings, and 
  poorly drained intersections is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor the
weather. Be prepared to take immediate action if heavy rain and
flooding occur or a flash flood warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
010 
WGUS65 KVEF 190932
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
232 AM PDT Wed Jul 19 2017

.Favorable conditions will continue through this evening for 
thunderstorms with heavy rain in northwest Arizona...eastern San 
Bernardino County and the Colorado River Valley.

NVZ016-020-192200-
/O.EXA.KVEF.FF.A.0003.000000T0000Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northeast Clark County-Las Vegas Valley-
232 AM PDT Wed Jul 19 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Las Vegas has expanded the

* Flash Flood Watch to include a portion of southern Nevada, 
  including the following areas, Las Vegas Valley and Northeast 
  Clark County. 

* Through this evening

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding in the watch area. 
  Flooding of normally dry washes, low water crossings, and 
  poorly drained intersections is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor the
weather. Be prepared to take immediate action if heavy rain and
flooding occur or a flash flood warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

CAZ524-526-NVZ022-192200-
/O.EXT.KVEF.FF.A.0003.000000T0000Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Mojave Desert-Cadiz Basin-Southern Clark County-
232 AM PDT Wed Jul 19 2017

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch is now in effect for

* Portions of southeast California and southern Nevada, 
  including the following areas, in southeast California, Cadiz 
  Basin and Eastern Mojave Desert. In southern Nevada, Southern 
  Clark County. 

* Through this evening

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding in the watch area. 
  Flooding of normally dry washes, low water crossings, and 
  poorly drained intersections is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor the
weather. Be prepared to take immediate action if heavy rain and
flooding occur or a flash flood warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

AZZ001>003-036-CAZ527-NVZ021-192200-
/O.CON.KVEF.FF.A.0003.000000T0000Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-San Bernardino County-
Upper Colorado River Valley-
232 AM PDT Wed Jul 19 2017 /232 AM MST Wed Jul 19 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  southern Nevada, including the following areas, in northwest 
  Arizona, Lake Havasu and Fort Mohave, Lake Mead National 
  Recreation Area, Northwest Deserts, and Northwest Plateau. In 
  southeast California, San Bernardino County-Upper Colorado 
  River Valley. In southern Nevada, Lake Mead National 
  Recreation Area. 

* Through this evening

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding in the watch area. 
  Flooding of normally dry washes, low water crossings, and 
  poorly drained intersections is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor the
weather. Be prepared to take immediate action if heavy rain and
flooding occur or a flash flood warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
351 
WGUS65 KVEF 192153
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
253 PM PDT Wed Jul 19 2017

.Favorable conditions will continue through this evening for
thunderstorms with heavy rain in northwest Arizona...far southern
Nevada and eastern San Bernardino County in California.

AZZ001>003-036-CAZ527-NVZ016-020-021-200300-
/O.CON.KVEF.FF.A.0003.000000T0000Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-San Bernardino County-
Upper Colorado River Valley-Northeast Clark County-
Las Vegas Valley-
253 PM PDT Wed Jul 19 2017 /253 PM MST Wed Jul 19 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/
THIS EVENING...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  southern Nevada, including the following areas, in northwest 
  Arizona, Lake Havasu and Fort Mohave, Lake Mead National 
  Recreation Area, Northwest Deserts, and Northwest Plateau. In 
  southeast California, San Bernardino County-Upper Colorado 
  River Valley. In southern Nevada, Lake Mead National 
  Recreation Area, Las Vegas Valley, and Northeast Clark County. 

* Until 8 PM PDT /8 PM MST/ this evening

* Scattered thunderstorms will be capable of producing intense
  rainfall which could lead to flash flooding in the watch area.
  Flooding of normally dry washes, low water crossings, and poorly
  drained intersections is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor the
weather. Be prepared to take immediate action if heavy rain and
flooding occur or a flash flood warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

CAZ524-526-NVZ022-200300-
/O.CON.KVEF.FF.A.0003.000000T0000Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Mojave Desert-Cadiz Basin-Southern Clark County-
253 PM PDT Wed Jul 19 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of southeast California and southern Nevada, 
  including the following areas, in southeast California, Cadiz 
  Basin and Eastern Mojave Desert. In southern Nevada, Southern 
  Clark County. 

* Until 8 PM PDT this evening

* Scattered thunderstorms will be capable of producing intense
  rainfall which could lead to flash flooding in the watch area.
  Flooding of normally dry washes, low water crossings, and poorly
  drained intersections is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor the
weather. Be prepared to take immediate action if heavy rain and
flooding occur or a flash flood warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
584 
WGUS65 KVEF 200100
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
600 PM PDT Wed Jul 19 2017

AZZ002-036-CAZ524-526-527-NVZ016-020>022-200200-
/O.CAN.KVEF.FF.A.0003.000000T0000Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
Eastern Mojave Desert-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Northeast Clark County-
Las Vegas Valley-Southern Clark County-
600 PM PDT Wed Jul 19 2017 /600 PM MST Wed Jul 19 2017/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northwest Arizona,
southeast California, and southern Nevada has been cancelled.

The threat for any additional heavy rain for eastern California,
Clark County and Lake Mead National Recreation area has
dissipated. The Flash Flood Watch has been cancelled. 

$$

AZZ001-003-200300-
/O.CON.KVEF.FF.A.0003.000000T0000Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Northwest Deserts-
600 PM MST Wed Jul 19 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

The Flash Flood Watch continues for

* A portion of northwest Arizona, including the following areas, 
  Northwest Deserts and Northwest Plateau. 

* Until 8 PM MST this evening

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding in the watch area. 
  Flooding of normally dry washes, low water crossings, and 
  poorly drained intersections is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor the
weather. Be prepared to take immediate action if heavy rain and
flooding occur or a flash flood warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
622 
WGUS65 KVEF 200250
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
750 PM PDT Wed Jul 19 2017

AZZ001-003-200400-
/O.EXP.KVEF.FF.A.0003.000000T0000Z-170720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Northwest Deserts-
750 PM MST Wed Jul 19 2017

...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM MST THIS EVENING...

The Flash Flood Watch for a portion of northwest Arizona will
expire at 8 PM MST this evening.

Thunderstorms over Mohave County have dissipated so the Flash
Flood Watch will be allowed to expire at 8 pm MST.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 18, 2:48 AM MST, 41 minutes earlier.

Area forecast discussion, Jul 18, 2:48 AM MST, 41 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
248 AM PDT Tue Jul 18 2017

.SYNOPSIS...A moist and unstable airmass will result in scattered to
numerous thunderstorms and locally heavy rainfall across southern
Nevada...Northwest Arizona...and far eastern California through this
evening. Drier conditions are expected across most of Inyo county
where temperatures will remain hot and skies mostly sunny. A slight
drying trend is possible by the end of the week.
&&

.DISCUSSION...Key feature of note this morning is a cyclonic
circulation seen in radar returns over southern Mohave County. All
the 00z models picked up on this disturbance. Feature progged to
continue west-northwestward through eastern Clark County this
afternoon. Feature may bring some precipitation to Las Vegas this
morning which would complicate convective potential the rest of the
day.  Also a dense cirrus overcast for part of the day could hurt
our chances but counting on dynamics associated with this feature to
overcome any negatives across Mohave, Clark and eastern San
Bernardino Counties. Those counties still lie under an area of
anomalously high precipitable water with values upwards up 1.5
inches as far north as the Lake Mead Natl Rec Area. Expanded the
Flash Flood Watch to include Las Vegas and northeast Clark County
today. Another worry is that the air mass could start to stabilize
south of the disturbance inhibiting the convective potential in
eastern San Bernardino and southern Mohave Counties this afternoon.
West of the sharp moisture gradient in western San Bernardino, Inyo
and Esmeralda Counties will remain dry.

The upper level disturbance slowly drifts northeast into Utah
Thursday and Friday. Plenty of moisture remains over the same areas
as today, although model simulations show air mass becoming slightly
more stable in the coming days over eastern California and southern
Nevada. Higher chances for thunderstorms will stay in Mohave County.

Next week models showing westerly associated with a trough over the
Pacific Northwest attempting to penetrate south into the region.
Drier in Nevada, California with northwest Arizona last to dry out
maybe by Wednesday.
&&

.AVIATION...For McCarran...A circulation lifting up through
northwest Arizona will brush southern Nevada this morning through
the afternoon. This will lead to a 30-40 percent chance of showers
and thunderstorms in the vicinity of the terminal area between 18Z
and 22Z. Showers and thunderstorms may move in from the east which
would result in an east or southeast wind component with any
outflow. Otherwise prevailing south winds generally over 10 knots
can be expected outside of thunderstorm influences. Considerable mid
and high clouds will remain over southern Nevada today and tonight.

For the rest of southern Nevada, northwest Arizona and southeast
California...A circulation lifting up through northwest Arizona will
brush southern Nevada this morning through the afternoon. A moist
and unstable air mass will remain over southeast Nevada, northwest
Arizona and eastern San Bernardino which will lead to scattered to
numerous showers and thunderstorms through this afternoon.
Prevailing winds south winds of 10-20 knots will be common except
gusty and erratic conditions will exist near any storms. Showers and
thunderstorms should diminish this evening and overnight night
tonight. Dry conditions will persist across the western Mojave
Desert, southern Sierra, Death Valley and west central Nevada.
&&

.HYDROLOGY...Creeks, streams and rivers in northern Inyo County
continue to run high and fast from snow melt. Some road closures
continue in the area. Bishop Creek Bypass and Big Pine Creek Bypass
continue to be utilized to minimize flows through Bishop and Big
Pine. Remember, never drive through flooded roadways or around
barricades. Also, pastureland or farmland adjacent to creeks,
streams or rivers could experience areas of standing water.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

Discussion...Pierce
Aviation...Adair

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 5:02 PM MSTFlash Flood WarningVEFMohave3 hr
Jul 17, 6:57 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Jul 17, 7:02 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Jul 17, 7:19 PM MSTSevere Thunderstorm WarningVEFMohave56 min
Jul 17, 8:05 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Jul 17, 8:09 PM MSTSevere Thunderstorm WarningVEFMohave35 min
Jul 18, 1:59 PM MSTFlash Flood WarningVEFMohave5 hr
Jul 18, 2:18 PM MSTFlash Flood WarningVEFMohave3 hr
Jul 18, 2:57 PM MSTFlash Flood WarningVEFMohave5 hr
Jul 18, 4:25 PM MSTSevere Thunderstorm WarningVEFMohave50 min
Jul 18, 3:45 PM MSTAreal Flood AdvisoryVEFSan Bernardino3 hr
Jul 17, 5:01 PM MSTAreal Flood AdvisoryVEFLincoln3 hr

Nearby

Flash Flood Watches in Arizona, 2017Flash Flood Watches in California, 2017Flash Flood Watches in Nevada, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.